# SDR KBM2006F00014

- Difficulty date: December 27, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 6,718 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 0301009720
- Condition: Leaking
- Location: Right
- Part time: 10,367 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT FUEL LINE LEAKING, REMOVED AND REPLACED.  (K)
